# SDR 96FDEA01480

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11
- Aircraft serial: 48487
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARB126823
- Condition: Missing
- Location: Lt Wing
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF N0965, LT WING LWR SURFACE SLAT DRIVE ACCESS PNL MISSING AFTER TEST FLIGHT (P/N ARB1268-23) RIPPED OFF.  REMOVED REMAINING PIECES, INSPECTED FOR DAMAGE, INSTALLED NEW ARB1268-23 PANEL AND HINGE ASSY, VERIFY LATCH TOLERANCES AND DOCUMENTED ON NRB 6719 TABULATION SHEET.  ALSO, VERIFIED AND DOCUMENTED RT WING.
